# SDR AALA201712059052

- Difficulty date: December 1, 2017
- Submitted: December 6, 2017
- Operation: Air carrier
- Aircraft: N9621A
- Make and model: Doug MD 83
- Aircraft serial: 53592
- Aircraft time: 54,062 hours, 26,647 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  FIRST OFFICER'S SLIDING WINDOW IS DIFFICULT TO LOCK AND UNLOCK WHEN OPEN.  ADJUSTED CLEARVIEW WINDOW PER AMM 56-10-03 AND PERFORMED LUBRICATION PER AMM 12-21-03.  OPERATIONAL CHECK GOOD.
